Journal of Geometry

, Volume 19, Issue 1, pp 89–93

A Beckman-Quarles type theorem for finite desarguesian planes

  • Walter Benz
Article

DOI: 10.1007/BF01930870

Cite this article as:
Benz, W. J Geom (1982) 19: 89. doi:10.1007/BF01930870

Abstract

The characterization theorem given in [2] for Lorentz transformations of the ℝ2 is carried over to the case of finite planes.

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Walter Benz
    • 1
  1. 1.Mathematisches Seminar der Universität HamburgHamburg 13

Personalised recommendations